Has anyone experienced severe joint pain in the hands after starting and continuing to take lithium?...right before xmas I started taking 450mg Lithium controlled release...and then I started having this horrible joint pain in my hands and wrists...could just be a coincidence...I could just be getting old...shrink says lithium has nothing to do with it...but my sis-in-law is a nurse and she said that Lithium is a salt...and be sure to drink tons of water...which I do anyway...so...I was just wondering...if anyone else had experienced this...
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...